Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 112, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 11, 2016, 10:31 PM CDT for Randolph County, Saint Clair County, Washington County, Illinois; 8 counties in Missouri. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2016, 10:31 PM CDT (03:31 UTC)
- Expired
- May 11, 2016, 11:30 PM CDT
- In force
- 59 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Randolph County, IL, Saint Clair County, IL, Washington County, IL, Crawford County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 97 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 12:10 PM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
| May 11, 6:30 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.5 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 748 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
449
WUUS53 KLSX 120331
SVRLSX
ILC157-163-189-MOC055-093-099-123-179-186-187-221-120430-
/O.NEW.KLSX.SV.W.0112.160512T0331Z-160512T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 PM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHEASTERN ST. CLAIR COUNTY IN SOUTHWESTERN ILLINOIS...
RANDOLPH COUNTY IN SOUTHWESTERN ILLINOIS...
ST. FRANCOIS COUNTY IN SOUTHEASTERN MISSOURI...
STE. GENEVIEVE COUNTY IN SOUTHEASTERN MISSOURI...
SOUTH CENTRAL JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
IRON COUNTY IN SOUTHEASTERN MISSOURI...
SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN REYNOLDS COUNTY IN SOUTHEASTERN MISSOURI...
NORTHERN MADISON COUNTY IN SOUTHEASTERN MISSOURI...
SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1130 PM CDT
* AT 1030 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF COULTERVILLE TO 7 MILES WEST OF
AVA TO 7 MILES WEST OF PERRYVILLE TO NEAR FARMINGTON TO NEAR
BUNKER...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FARMINGTON...CHESTER...BONNE TERRE...DESLOGE...STE. GENEVIEVE...SPARTA...
FREDERICKTOWN...NASHVILLE...POTOSI...BISMARCK...IRONTON...LEADWOOD...
BREMEN...PARK HILLS...STEELEVILLE...MARISSA...PERCY...COULTERVILLE...
TILDEN AND PILOT KNOB.
THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 162.
THIS ALSO INCLUDES ST. JOE STATE PARK...ST. FRANCOIS STATE PARK...
JOHNSONS SHUT-INS STATE PARK...HAWN STATE PARK...FORT DAVIDSON HISTORIC
SITE...FELIX VALLE HOUSE STATE PARK...ELEPHANT ROCKS STATE PARK...
DILLARD MILL HISTORIC SITE...TAUM SAUK MOUNTAIN STATE PARK...AND
MISSOURI MINES HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3822 8959 3795 8960 3781 8967 3791 8984
3787 8994 3764 9015 3747 9014 3748 9121
3751 9131 3759 9129 3759 9116 3769 9115
3770 9122 3791 9108 3805 9071 3807 9006
3832 8984 3835 8914 3821 8915
TIME...MOT...LOC 0330Z 272DEG 85KT 3814 8951 3786 8963 3775 9001 3780
9033 3741 9127
HAIL...1.00IN
WIND...60MPH
$$
GKS2 follow-up statements
165
WWUS53 KLSX 120407
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 PM CDT WED MAY 11 2016
ILC163-189-MOC099-120416-
/O.CAN.KLSX.SV.W.0112.000000T0000Z-160512T0430Z/
WASHINGTON IL-ST. CLAIR IL-JEFFERSON MO-
1107 PM CDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON...
SOUTHEASTERN ST. CLAIR AND SOUTH CENTRAL JEFFERSON COUNTIES IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN ILLINOIS...AND SOUTHEASTERN MISSOURI.
LAT...LON 3795 8960 3781 8967 3791 8984 3787 8994
3764 9015 3747 9014 3748 9121 3751 9131
3759 9129 3759 9116 3769 9115 3770 9122
3789 9107 3799 9068 3807 9006
TIME...MOT...LOC 0406Z 243DEG 11KT 3818 8942 3790 8954 3779 8992 3758
9076 3752 9121
$$
ILC157-MOC055-093-123-179-186-187-221-120430-
/O.CON.KLSX.SV.W.0112.000000T0000Z-160512T0430Z/
RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-CRAWFORD MO-
REYNOLDS MO-MADISON MO-WASHINGTON MO-
1107 PM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHERN RANDOLPH COUNTY IN SOUTHWESTERN ILLINOIS...ST.
FRANCOIS...STE. GENEVIEVE AND IRON COUNTIES IN SOUTHEASTERN
MISSOURI...SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN REYNOLDS...NORTHERN MADISON COUNTIES IN SOUTHEASTERN
MISSOURI AND SOUTHERN WASHINGTON COUNTIES IN EAST CENTRAL MISSOURI...
AT 1106 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF PINCKNEYVILLE TO NEAR AVA TO NEAR
PERRYVILLE TO 6 MILES WEST OF IRONTON TO NEAR BUNKER...MOVING
NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FARMINGTON...CHESTER...BONNE TERRE...DESLOGE...STE. GENEVIEVE...
FREDERICKTOWN...POTOSI...BISMARCK...IRONTON...LEADWOOD...BREMEN...PARK
HILLS...PILOT KNOB...IRON MOUNTAIN LAKE...VIBURNUM...ARCADIA...BLOOMSDALE...
IRONDALE...ST. MARY AND MINERAL POINT.
THIS ALSO INCLUDES ST. JOE STATE PARK...ST. FRANCOIS STATE PARK...
JOHNSONS SHUT-INS STATE PARK...HAWN STATE PARK...FORT DAVIDSON HISTORIC
SITE...FELIX VALLE HOUSE STATE PARK...ELEPHANT ROCKS STATE PARK...
DILLARD MILL HISTORIC SITE...TAUM SAUK MOUNTAIN STATE PARK...AND
MISSOURI MINES HISTORIC SITE.
THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3795 8960 3781 8967 3791 8984 3787 8994
3764 9015 3747 9014 3748 9121 3751 9131
3759 9129 3759 9116 3769 9115 3770 9122
3789 9107 3799 9068 3807 9006
TIME...MOT...LOC 0406Z 243DEG 11KT 3818 8942 3790 8954 3779 8992 3758
9076 3752 9121
HAIL...1.00IN
WIND...60MPH
$$
GKS256
WWUS53 KLSX 120430
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1130 PM CDT WED MAY 11 2016
ILC157-MOC055-093-123-179-186-187-221-120439-
/O.EXP.KLSX.SV.W.0112.000000T0000Z-160512T0430Z/
RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-CRAWFORD MO-
REYNOLDS MO-MADISON MO-WASHINGTON MO-
1130 PM CDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANDOLPH COUNTY IN
SOUTHWESTERN ILLINOIS...ST. FRANCOIS...STE. GENEVIEVE AND IRON
COUNTIES IN SOUTHEASTERN MISSOURI...SOUTHEASTERN CRAWFORD COUNTY IN
EAST CENTRAL MISSOURI...NORTHERN REYNOLDS...NORTHERN MADISON COUNTIES
IN SOUTHEASTERN MISSOURI AND SOUTHERN WASHINGTON COUNTIES IN EAST
CENTRAL MISSOURI WILL EXPIRE AT 1130 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN ILLINOIS...AND SOUTHEASTERN MISSOURI.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ST LOUIS.
LAT...LON 3795 8960 3781 8967 3791 8984 3787 8994
3764 9015 3747 9014 3748 9121 3751 9131
3759 9129 3759 9116 3769 9115 3770 9122
3789 9107 3799 9068 3807 9006
TIME...MOT...LOC 0403Z 272DEG 85KT 3818 8942 3790 8954 3779 8992 3758
9076 3752 9121
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:53 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, May 11, 6:53 PM CDT, 3 hours 38 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 653 PM CDT WED MAY 11 2016 .UPDATE... Issued at 514 PM CDT Wed May 11 2016 Have canceled SVR Watch in the cold pool in the wake of the earlier convection. Ample insolation has allowed destabilization across portions of central MO newd into west central IL. This area is being monitored for severe potential and based on rapid growth this morning, would expect strong/severe to develop shortly. Trends will continue to be monitored and updated as soon as possible as needed. Tilly && .SHORT TERM... (Through Late Tonight) Issued at 308 PM CDT Wed May 11 2016 Sfc low continues to lift newd thru the area this afternoon. The wrmfnt will slowly lift along with it, bringing a very unstable airmass with it. While ongoing severe TSRA continue to push ewd in IL, area across central MO continues to destabilize. This area will become the focus for the next round of storms late this afternoon thru the evening. Guidance has room for improvement in the evolution for the remainder of this event. Believe the NAM Nest, NSSL WRF and local 4km WRF are currently handling it best. Environment over much of MO is recovering well ahead of the sfc low with MUCAPE of 3000 J/kg or greater already. Based on the 18z sounding from SGF, a small cap remains in place. Expect TSRA to develop over the next few hours and move ewd thru the region during the evening hours. Focus for convection shud shift swd after Midnight tonight and out of the area by sunrise Thurs. Main questions for this eve and overnight will be timing. Storms that do develop will be capable of being severe. Tilly .LONG TERM... (Thursday through Next Wednesday) Issued at 308 PM CDT Wed May 11 2016 System to exit forecast area by Thursday morning. Could see some lingering showers and thunderstorms over far southern portions of forecast area through 18z Thursday. Then dry and cooler with highs only in the low to mid 70s and lows Thursday night in the mid 40s to low 50s. Models continue to show next frontal boundary moving into northern portions of forecast area by Friday afternoon. Some decent CAPES and convergence along front, so SPC has placed areas along and north of I70 in a marginal risk for severe storms Friday afternoon and evening. Then front exits region by day break on Saturday with dry wx for remainder of weekend. Highs will only be in the upper 50s to mid 60s. Some extended models bring next weather system into southwestern MO by Sunday with some showers/storms developing and spreading northeast towards forecast area late Sunday and Sunday night. For now only have slight chance/low end chance pops during this period. Better chances of showers and thunderstorms Monday through Wednesday with several waves of activity. Temperatures to remain at or below normal for this time of year. Byrd && .AVIATION... (For the 00z TAFs through 00z Thursday Evening) Issued at 650 PM CDT Wed May 11 2016 Not a lot of change from previous thinking. TSRA likely this evening, which may be severe. Best chances are for KSTL/KSUS/KCPS, tho can not be ruled out for KUIN. Believe activity has shifted east of KCOU. MVFR cigs are expected behind the fnt, tho timing and exactly how low cigs will be remains uncertain. The cdfnt will move thru the region, with winds shifting to the W to NW. Winds will pick up on Thurs to around 12 kts. Tilly && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 11, 3:34 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 334 PM CDT WED MAY 11 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 334 PM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY THROUGH TONIGHT. HAIL IN EXCESS OF 1 INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 70 MPH ARE THE PRIMARY THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF SEVERE THUNDERSTORMS AGAIN ON FRIDAY AFTERNOON AND EVENING ALONG AND NORTH OF INTERSTATE 70. LARGE HAIL AND DAMAGING WIND ARE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. BYRD
In the hours before
Local storm report, May 11, 9:25 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL 5 NNE BETHEL 39.95N 91.99W
05/11/2016 M0.70 INCH SHELBY MO TRAINED SPOTTER
&&
KELLYLocal storm report, May 11, 9:34 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL 6 WSW KINGDOM CITY 38.91N 92.04W
05/11/2016 M1.00 INCH CALLAWAY MO TRAINED SPOTTER
NEAR THE COUNTY LINE. NEAR INTERSECTION OF WW AND J.
&&
KANOFSKYLocal storm report, May 11, 9:48 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM HAIL EVANSVILLE 38.09N 89.93W
05/11/2016 M0.75 INCH RANDOLPH IL FIRE DEPT/RESCUE
&&
KELLYLocal storm report, May 11, 9:51 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
951 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD RICHWOODS 38.17N 90.83W
05/11/2016 WASHINGTON MO LAW ENFORCEMENT
HIGHWAY 47 NEAR RICHWOODS IS CLOSED DUE TO WATER OVER
THE ROADWAY. MULTIPLE COUNTY ROADS CLOSED IN THE
NORTHERN PART OF WASHINGTON COUNTY.
&&
BYRDLocal storm report, May 11, 9:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
952 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM HAIL 1 N STEFFENVILLE 39.99N 91.88W
05/11/2016 M0.88 INCH LEWIS MO TRAINED SPOTTER
HAIL LARGER THAN NICKELS BUT SMALLER THAN QUARTERS AT
MISSOURI 156 AND MISSOURI D.
&&
KANOFSKYLocal storm report, May 11, 10:06 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1006 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL EVANSVILLE 38.09N 89.93W
05/11/2016 M1.00 INCH RANDOLPH IL FIRE DEPT/RESCUE
HAIL RANGING FROM ONE HALF INCH TO ONE INCH. ESTIMATED
40-50 MPH WINDS.
1005 PM TSTM WND GST EVANSVILLE 38.09N 89.93W
05/11/2016 E45 MPH RANDOLPH IL FIRE DEPT/RESCUE
HAIL RANGING FROM ONE HALF INCH TO ONE INCH. ESTIMATED
40-50 MPH WINDS.
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:08 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 52 min |
| May 11, 7:57 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 48 min |
| May 11, 8:15 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Madison | 45 min |
| May 11, 8:28 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 8 min |
| May 11, 8:48 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 42 min |
| May 11, 9:18 PM CDT | Flash Flood Warning | LSX | Monroe, Randolph | 6 hr |
| May 11, 9:29 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 61 min |
| May 11, 9:53 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 52 min |
| May 12, 9:36 AM CDT | River Flood Warning | LSX | Jackson, Randolph | 5 days |
| May 11, 7:14 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 46 min |
| May 11, 7:19 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Jefferson, Saint Charles, Saint Louis, Warren | 41 min |
| May 11, 7:24 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 36 min |
| May 11, 7:33 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Pike, Ralls | 42 min |
| May 11, 7:57 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 48 min |
| May 11, 7:59 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 46 min |
| May 11, 8:03 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 42 min |
| May 11, 8:15 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Washington | 30 min |
| May 11, 8:45 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Washington | 45 min |
| May 11, 9:24 PM CDT | Flash Flood Warning | LSX | Sainte Genevieve, Saint Francois | 6 hr |
| May 11, 9:24 PM CDT | Special Weather Statement | LSX | Callaway | 51 min |
| May 11, 9:28 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 47 min |
| May 11, 10:14 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Warren | 46 min |
| May 11, 11:51 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| May 12, 9:12 AM CDT | River Flood Warning | LSX | Jefferson | 3 days |
| May 12, 10:21 AM CDT | River Flood Warning | LSX | Reynolds | 45 hr |
| May 12, 2:41 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.